American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58B20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] Constantin Vernicos. On the Hilbert geometry of products. Proc. Amer. Math. Soc. 143 (2015) 3111-3121.
Abstract, references, and article information   
View Article: PDF

[2] J. A. Jaramillo, M. Jiménez-Sevilla and L. Sánchez-González. Characterization of a Banach-Finsler manifold in terms of the algebras of smooth functions. Proc. Amer. Math. Soc. 142 (2014) 1075-1087.
Abstract, references, and article information   
View Article: PDF

[3] Sumio Yamada. Convex bodies in Euclidean and Weil-Petersson geometries. Proc. Amer. Math. Soc. 142 (2014) 603-616.
Abstract, references, and article information   
View Article: PDF

[4] D. Hagedorn. Stochastic analysis with the gamma measure---Moving a dense set. Theor. Probability and Math. Statist. 85 (2012) 149-158.
Abstract, references, and article information   
View Article: PDF

[5] Tony Liimatainen. Optimal Riemannian metric for a volumorphism and a mean ergodic theorem in complete global Alexandrov nonpositively curved spaces. Contemporary Mathematics 584 (2012) 163-178.
Book volume table of contents   
View Article: PDF

[6] Libing Huang and Xiaohuan Mo. On geodesics of Finsler metrics via navigation problem. Proc. Amer. Math. Soc. 139 (2011) 3015-3024. MR 2801641.
Abstract, references, and article information   
View Article: PDF

[7] Alexandru Kristály. Location of Nash equilibria: A Riemannian geometrical approach. Proc. Amer. Math. Soc. 138 (2010) 1803-1810. MR 2587465.
Abstract, references, and article information   
View Article: PDF

[8] Eduardo Chiumiento. Geometry of $\mathfrak {I}$-Stiefel manifolds. Proc. Amer. Math. Soc. 138 (2010) 341-353. MR 2550200.
Abstract, references, and article information   
View Article: PDF

[9] Esteban Andruchow, Gabriel Larotonda and Lázaro Recht. Finsler geometry and actions of the $p$-Schatten unitary groups. Trans. Amer. Math. Soc. 362 (2010) 319-344. MR 2550153.
Abstract, references, and article information   
View Article: PDF

[10] Guillermina Fongi and Alejandra Maestripieri. Differential structure of the Thompson components of selfadjoint operators. Proc. Amer. Math. Soc. 136 (2008) 613-622. MR 2358503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Esteban Andruchow, Lázaro Recht and Alejandro Varela. Metric geodesics of isometries in a Hilbert space and the extension problem. Proc. Amer. Math. Soc. 135 (2007) 2527-2537. MR 2302573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Leon A. Takhtajan and Lee-Peng Teo. Weil-Petersson metric on the universal Teichm\"uller space. Memoirs of the AMS 183 (2006) MR 2251887.
Book volume table of contents   

[13] W. N. Everitt and L. Markus. Infinite dimensional complex symplectic spaces. Memoirs of the AMS 171 (2004) MR 2073219.
Book volume table of contents   

[14] E. Andruchow, G. Corach and D. Stojanoff. Geometrical significance of the Löwner-Heinz inequality. Proc. Amer. Math. Soc. 128 (2000) 1031-1037. MR 1636922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Dario Bambusi. On the Darboux theorem for weak symplectic manifolds. Proc. Amer. Math. Soc. 127 (1999) 3383-3391. MR 1605923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Gerard Misiolek. Exponential maps of Sobolev metrics on loop groups. Proc. Amer. Math. Soc. 127 (1999) 2475-2482. MR 1626450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Gerard Misiolek. Conjugate points in $\mathcal{D}_{\mu}(T^2)$. Proc. Amer. Math. Soc. 124 (1996) 977-982. MR 1301038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Lawrence G. Brown. The rectifiable metric on the set of closed subspaces of Hilbert space . Trans. Amer. Math. Soc. 337 (1993) 279-289. MR 1155349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] G. Corach, H. Porta and L. Recht. A geometric interpretation of Segal's inequality $\Vert e\sp {X+Y}\Vert \leq\Vert e\sp {X/2}e\sp Ye\sp {X/2}\Vert $ . Proc. Amer. Math. Soc. 115 (1992) 229-231. MR 1075945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Yong Seung Cho. Finite group actions on the moduli space of self-dual connections. I . Trans. Amer. Math. Soc. 323 (1991) 233-261. MR 1010409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Horacio Porta and Lázaro Recht. Minimality of geodesics in Grassmann manifolds . Proc. Amer. Math. Soc. 100 (1987) 464-466. MR 891146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] A. E. Fischer and A. J. Tromba. On the Weil-Petersson metric on Teichm\"uller space . Trans. Amer. Math. Soc. 284 (1984) 319-335. MR 742427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] N. J. Kalton and R. C. Swanson. A symplectic Banach space with no Lagrangian subspaces . Trans. Amer. Math. Soc. 273 (1982) 385-392. MR 664050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Simon Fitzpatrick and R. R. Phelps. Differentiability of the metric projection in Hilbert space . Trans. Amer. Math. Soc. 270 (1982) 483-501. MR 645326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Ivar Ekeland. Nonconvex minimization problems. Bull. Amer. Math. Soc. 1 (1979) 443-474. MR 526967.
Abstract, references, and article information   
View Article: PDF

[26] Peter Baxendale. Markov processes on manifolds of maps. Bull. Amer. Math. Soc. 82 (1976) 505-507. MR 0407887.
Abstract, references, and article information   
View Article: PDF

[27] Melvyn Huff. Conformal maps on Hilbert space. Bull. Amer. Math. Soc. 82 (1976) 147-149. MR 0394737.
Abstract, references, and article information   
View Article: PDF

[28] Kyong T. Hahn. Trigonometry on the unit ball of a complex Hilbert space. Bull. Amer. Math. Soc. 81 (1975) 183-186. MR 0368063.
Abstract, references, and article information   
View Article: PDF

[29] Rubens Leão de Andrade. Complete convex hypersurfaces of a Hilbert space. Bull. Amer. Math. Soc. 80 (1974) 576-577. MR 0331419.
Abstract, references, and article information   
View Article: PDF

[30] M. Cantor. Sobolev inequalities for Riemannian bundles. Bull. Amer. Math. Soc. 80 (1974) 239-243. MR 0372915.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 33 found      Go to page: 1 2